MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT HBSAG QUALITATIVE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT HBSAG QUALITATIVE
Model Number 4P53-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: multiple = sids: (b)(6).All available patient information has been included.No additional patient details are available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer obtained false nonreactive architect hbsag qualitative results on two patients.The customer was initially questioning the big difference between the original reactive results (5.37 s/co) vs the repeats (41.55 / 37.80 s/co).This lead the customer into repeating the test the following day which generated nonreactive results.The following results were provided: on (b)(6) 2020, sid: (b)(6), generated initial result = 5.37 s/co (reactive), repeated 41.55 s/co (reactive), 37.80 s/co (reactive), 0.18 s/co (nonreactive), 0.17 s/co (nonreactive), confirmatory result = 0.74 s/co % neutralization = 106% (confirmed reactive).Sid: (b)(6), generated initial result = 2.90 s/co (reactive), repeated 1.71 s/co (reactive), 0.79 s/co (nonreactive), 31.75 s/co (reactive), 30.26 s/co (reactive), 10.41 s/co (reactive), 10.35 s/co (reactive); (reference range <1.00 = nonreactive, >/= to 1.00 = reactive).Sid: (b)(6) and sid: (b)(6) generated nonreactive results at a reference lab.The customer did not perform confirmatory testing for the sid (b)(6).No result was released to the provider.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a search for similar complaints, trending data, labeling, and device history records.A review of the results stated in the ticket text was also performed.In-house testing of reagent lot 15113fn00 was completed.Return testing was not completed as returns were not available.A review of tickets determined that there is normal complaint activity for the architect hbsag assay, lot number 15113fn00.Review of tracking and trending reports did not identify any related trends for the issue for the product.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Labeling was reviewed and found to adequately address the issue under review.In house testing of panels which mimic patient samples was completed using retained samples of the complaint lot.All specifications were met indicating that the lot is performing acceptably.Based on the investigation, no systemic issue or deficiency of the architect hbsag assay, lot number 15113fn00 was identified.

Brand Name
ARCHITECT HBSAG QUALITATIVE
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
diagnostics division
sligo F91VY 44
EI  F91VY44
MDR Report Key10576757
Report Number3008344661-2020-00072
Device Sequence Number16927648
Product Code LOM
UDI-Device Identifier00380740007775
UDI-Public00380740007775
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2020
Device Model Number4P53-25
Device Catalogue Number04P53-25
Device Lot Number15113FN00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR RFB, 03M74-98, ISR04034-96; ARCHITECT I2000SR ANALYZER, LIST 03M74-98,; SERIAL(B)(6).